# SDR 20001219SH019

- Difficulty date: June 29, 2000
- Submitted: December 19, 2000
- Operation: General aviation
- Aircraft: N164AC
- Make and model: Skrsky S64E
- Aircraft serial: 64034D
- System (JASC): 6420 · Tail Rotor Head
- Part: Arm
- Part number: 6511207101041
- Condition: Cracked
- Location: Tail Rotor Head
- Component: Tail Rotor Head, Skrsky
- Component part number: 6511007000019
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARM ASSEMBLY HAD CRACK INDICATION ON OUTBOARD MOUNTING LUG EXTENDING FROM .256 INCH/.252 INCH DIAMETER THROUGH-HOLE TO .34 INCH RADIUS.  CIRCUMSTANCES UNDER WHICH CRACKING OCCURRED ARE UNKNOWN.  POSSIBLE CAUSE IS FROM FRETTING MOVEMENT BETWEEN SLEEVE MOUNTING EARS, AND ARM ASSEMBLY MOUNTING LUGS.  ALL THROUGH-HOLES OF BOTH SLEEVE AND ARM ASSEMBLY MEET BLUEPRINT REQUIREMENTS OF .256 INCH/.252 INCH DIAMETER.  (X)
